# SDR 97ZZZM655

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263GA
- Make and model: Stbros SD360
- Aircraft serial: SH3754
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: SD3456028XA
- Condition: Broken
- Location: Elev Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7427 - MIA-MCO - ELEVATOR TRIM CABLE BROKE.  NOTIFIED TOWER RETURNED TO MIA.  REPLACED ELEVATOR TRIM UP CABLE.  (M)
